# SDR CWQA20210423002

- Difficulty date: April 21, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N299CX
- Make and model: Cessna 750
- Aircraft serial: 7500299
- Aircraft time: 5,647 hours, 3,436 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 99147521
- Part serial: 353B
- Condition: Failed
- Location: Rh Engine
- Part time: 624 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB CREW NOTICED RH GENERATOR VOLTAGE TURNED AMBER WITH HIGH VALUE OF 31 VOLTS, FOLLOWED BY CAS MESSAGE GEN OFF R DISPLAYED.  CHECKLIST FOLLOWED, EMERGENCY DECLARED AND UNEVENTFUL LANDING PERFORMED.  MAINTENANCE EVALUATION CONFIRMED RH GENERATOR FAILURE.  REMOVED AND REPLACED RH ENGINE GENERATOR, P/N OFF 9914752-1 S/N OFF 353B.
